Taking the pill after prostap

Hi everyone, I've just finished a 9 month course of prostap and as soon as it was 4 weeks since my last injection I started the pill (gadarel) so I haven't had a period as my doctor recommended going back on the pill back to back for 3 months at a time and there was no need to wait for my period to come back. I started the pill last Wedensday and since starting it I have been waking up every night with hot flushes and night sweats, has anyone else experienced this problem and will it subside? Any feedback would be greatly appreciated, thanks.

2 Replies

  • Hi there

    Similar situation sort of ,I had 3 years if zoladex similar to prostrap I've recently had more surgery ,so off zoladex now and hit flushes are unbearable especially at night

    Unlike you though I'm not in the pill ,I'm having my hormone levels checked today

    So we shall see

    Hope it all settles for you

  • Thanks for replying, yes it's just disturbing my sleep I've managed to sleep better he past two nights so I'm hoping it's starting to settle down but I've read for lots of women it takes a few months for it to get out of their system I just was unsure how the pill also affects that, my skin also is very sensitive to pain. Hope your check up goes okay, feel better soon!

You may also like...